adverse effects of celexa and trileptol in adolescents

Home > Groups > Adolescent Depression > adverse effects of celexa and trileptol in adolescents
  • My daughter was recently prescribed celexa 30mg with trileptol 300mg twice daily for an attemped suicide she is 15, was diagnosed while in the mental health hospital with adolescent depression and anxiety.She has now been on this medicine for 2 weeks and is shaky and extremely lightheaded also experiencing onsets of stomach pains and fatigue, are these normal side effects and will they get any better? I have tried contacting the hospital and her primary Dr have had no response back from either! I'm just worried that the dose may be to much. Has anyone else experienced any of these side effects and if so did they get better and did they continue on with the medicines.

    Question created 1 year 8 months ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes